| Catalog Number |
9-PFO-3525 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a 35-25mm amplatzer talisman pfo occluder was chosen for implant using a 9f amplatzer trevisio intravascular delivery system (atv).The device was implanted.Approximately 5-10 minutes after the procedure, the patient went to bradycardia and atropine was given.The patient had a pacemaker implanted prior to leaving from catheterization laboratory.The patient was reported stable.
Additional Manufacturer Narrative
An event of patient effects bradycardia was reported.A returned device assessment could not be performed as the device was not returned for analysis.There was no reported device malfunction associated with the device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated that after the device implanted, the patient went to bradycardia and atropine was given.The patient had a pacemaker implanted prior to leaving from catheterization laboratory.The patient was reported stable.Based on the information received, the cause of the reported bradycardia could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.